Russell Lyons
Russell Lyons
Professor of Mathematics, Indiana University
Verified email at indiana.edu - Homepage
Title
Cited by
Cited by
Year
Probability on trees and networks
R Lyons, Y Peres
Cambridge University Press, 2017
11282017
Conceptual proofs of Log criteria for mean behavior of branching processes
R Lyons, R Pemantle, Y Peres
The Annals of Probability 23 (3), 1125-1138, 1995
4281995
Random walks and percolation on trees
R Lyons
The Annals of Probability, 931-958, 1990
4201990
Processes on unimodular random networks
D Aldous, R Lyons
Electronic Journal of Probability 12, 1454-1508, 2007
4002007
A simple path to Biggins’ martingale convergence for branching random walk
R Lyons
Classical and modern branching processes, 217-221, 1997
2471997
Determinantal probability measures
R Lyons
Publications Mathématiques de l'IHÉS 98, 167-212, 2003
2362003
Uniform spanning forests
I Benjamini, R Lyons, Y Peres, O Schramm
Annals of Probability 29, 1-65, 2001
2302001
The spread of evidence-poor medicine via flawed social-network analysis
R Lyons
Statistics, Politics, and Policy 2 (1), 2, 2011
2282011
Group-invariant percolation on graphs
I Benjamini, R Lyons, Y Peres, O Schramm
Geometric & Functional Analysis GAFA 9 (1), 29-66, 1999
2121999
Asymptotic enumeration of spanning trees
R Lyons
Combin., Probab. Comput. 14, 491-522, 2005
2072005
Distance covariance in metric spaces
R Lyons
The Annals of Probability 41 (5), 3284-3305, 2013
1972013
Random walks, capacity and percolation on trees
R Lyons
The Annals of Probability, 2043-2088, 1992
1931992
Ergodic theory on Galton-Watson trees: speed of random walk and dimension of harmonic measure
R Lyons, R Pemantle, Y Peres
Ergodic Theory and Dynamical Systems 15 (03), 593-619, 1995
1871995
Random walk in a random environment and first-passage percolation on trees
R Lyons, R Pemantle
The Annals of Probability, 125-136, 1992
1451992
Phase transitions on nonamenable graphs
R Lyons
Journal of Mathematical Physics 41 (3), 1099-1126, 2000
1402000
Biased random walks on Galton–Watson trees
R Lyons, R Pemantle, Y Peres
Probability theory and related fields 106 (2), 249-264, 1996
1401996
A conceptual proof of the Kesten-Stigum theorem for multi-type branching processes
T Kurtz, R Lyons, R Pemantle, Y Peres
Classical and modern branching processes, 181-185, 1997
1151997
A measurable-group-theoretic solution to von Neumann’s problem
D Gaboriau, R Lyons
Inventiones mathematicae 177 (3), 533-540, 2009
1132009
Critical percolation on any nonamenable group has no infinite clusters
I Benjamini, R Lyons, Y Peres, O Schramm
Ann. Probab. 27 (3), 1347-1356, 1999
1061999
The Ising model and percolation on trees and tree-like graphs
R Lyons
Communications in Mathematical Physics 125 (2), 337-353, 1989
1061989
The system can't perform the operation now. Try again later.
Articles 1–20